# SDR EIA200636

- Difficulty date: March 15, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 105,087 hours, 25,578 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR DOWN RED GEAR LIGHT ON WITH GREEN DOWN, GEAR LIGHT WITH AURAL WARNING, RECYCLE GEAR ALL NORMAL.  INSPECTED WING, BODY, NOSE ACTUATORS AND PRIMARY DOWNLOCK SWITCHES AND CONNECTORS, NO DEFECT NOTED.  INSP PRIM ACT LANDING GEAR LOGIC FILE, NO DEFECT.  PERFORM LANDING GEAR AURAL WARNING TEST PER MM CHAPT 51-26-00, OPS CHECK GOOD.
